Ask a doctor

My eyes looked smaller and eye brows are droopy after Botox Injections. Will this go away after the Botox is gone?

Doctor Answers 6

Eyes smaller and droopy after Botox

Botox is great at giving you a forehead "lift" and giving the appearance of "opening the eyes".  However, if placed incorrectly can leave you with a droop.  The full effect, including the negative ones, should resolve in 3 to 4 months.  For the best results please consult a board certified dermatologist with a great deal of experience with Botox.

New York Dermatologist
5.0 out of 5 stars 44 reviews

156 East 79th Street
New York, NY 10075

Droopiness Following Botox Treatment Will Go Away

I'm sorry to hear about this. These side effects should resolve completely, generally by 3-4 months after your treatment.

Jerome Edelstein, MD
Toronto Plastic Surgeon
5.0 out of 5 stars 108 reviews

362 Fairlawn Avenue
Toronto, Ontario M5M 1T6

Fortunately Botox is temporary

and your normal looks will return.  If you had your brow done, I would advise against doing it as it WILL lead to droopiness of your brows every time you get it.  Its best for frowns, crow's feet and gummy smiles.

Curtis Wong, MD
Redding Plastic Surgeon
5.0 out of 5 stars 22 reviews

1950 Rosaline Avenue
Redding, CA 96001

Botox and droopy forehead

Botox is temporary, so if the forehead/brow heaviness started after Botox, it should resolve within the next few months. There is a balance that needs to be struck between softening forehead lines and drooping the brow too far down (think of a Roman shade). In the future, I suggest botox injections in the high forehead and judiciously placed filler, by an injector well versed in anatomy.

Ramona Behshad, MD
Saint Louis Dermatologic Surgeon
5.0 out of 5 stars 6 reviews

1001 Chesterfield Pkwy E
St. Louis, MO 63017

Droopy Eyebrows after Botox injections

The forehead muscle is the only muscle holding up our eyebrows.  If overinjected with Botox, the position of the brows may descend, giving the impression of the eyes appearing smaller and the lids feeling heavy.  On the bright side, the effects of Botox are temporary and dissipate within 3 to 4 months of injection.  Always see an experienced dermatologist or aesthetic surgeon (plastic, facial plastic, or oculoplastic) for achieving the most optimal results from your cosmetic injections.

Tatiana Khrom, MD
New York Dermatologic Surgeon
5.0 out of 5 stars 5 reviews

2797 Ocean Pkwy
Brooklyn, NY 11235

Will affects of Botox go away

Whether positive or negative effects from Botox are achieved, both will go away in about 3-4 months' time. So, yes, there aren't permanent effects from Botox and it will wear off in time.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 12 reviews

8937 W Sahara Ave
Las Vegas, NV 89117

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.